NP3PX3 - NP3PX3 30,000plateletcount~Bleedingprecaution

Info iconThis preview shows pages 1–2. Sign up to view the full content.

View Full Document Right Arrow Icon
NP3PX3 30,000 platelet count  Bleeding precaution A 27-year-old male client with Hodgkin's lymphoma in the abdominal and pelvic regions is about to start radiation therapy.  What long-term side effect of the therapy is most appropriate to be sure that he understands?   Sperm production will  be permanently disrupted A 36 year-old client who has a history of thromboangitis obliterans (Buerger’s disease) is admitted to the hospital with  gangrenous lesions of the right small toe. What is the most appropriate to set as the highest priority outcome in this  situation?   Stop smoking A 45 year-old client with heart failure is admitted to the unit complaining of swollen feet, and legs. She states that she gets  lightheaded when she stands up. The client is pale with weak radial pulses, the late hand vein filling, and swollen feet and  legs. Which nursing diagnosis is most appropriate for this client?   Fluid volume deficit related to third space fluid  shifts A 62-year-old client is admitted to the hospital with blood pressure of 240/118 mmHg. The client has been taking Catapres  (clonidine) and HydroDiuril (hydrochlorothiazide) for 10 years for hypertension. What most likely precipitated this  hypertensive crisis?   Noncompliance or abrupt withdrawal of pharmacotherapy A 65-year-old client has had vomiting and diarrhea for 4 days prior to admission. This medication includes Lanoxin 0.25  mg every morning. His lab results now include a potassium level of 2.8 mEq/L. Which nursing action is most appropriate?  Hold the morning dose of Lanoxin and notify the physician of lab results A 66-year-old client has a blood pressure check any healthcare and the reading is 168/98. Which action is most  appropriate for the nurse to implement first?   Instruct the client to visit his health care provider as soon as  possible. A client is admitted to the unit diagnosed with acute exacerbation of heart failure (HF). Which signs/symptoms with the  nurse most likely expect to find when assessing the client?   Apical pulse rate of 110 and 4+ pitting edema on the  feet. A client with a deep vein thrombosis is prescribed to be started on oral Warfarin (Coumadin) whilst there receiving  intravenous heparin. What is the nurse’s best action?   Administer medications as prescribed A client with atherosclerosis asks a nurse what factors are responsible for the condition. What is the nurse’s best  response?   "A combination of platelets and fats accumulate, narrowing the artery and reducing blood flow" A client with polycythemia vera asks the nurse what causes their symptoms. What is the nurse’s most appropriate 
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Image of page 2
This is the end of the preview. Sign up to access the rest of the document.

This note was uploaded on 10/16/2010 for the course NURS 2300 taught by Professor Various during the Spring '10 term at Mid-America.

Page1 / 5

NP3PX3 - NP3PX3 30,000plateletcount~Bleedingprecaution

This preview shows document pages 1 - 2. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online